Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      HI DANCIND WIND,
      ]I am assuming you are a native-american by your name. Welcome to our
      BB. I hope I can offer you encouragement, as courage is what most need here.
      Please feel free to e-mail me or jake for much more info. Jake is the
      one who started this BB and being his wife, I help out. We also have an
      on-line chat group on wednesday nights from 9-11pm est.
      The one thing I can advise you to do is to arm yourself with as much info on graves disease as you can
      before making any decisions on how to treat it. We also advise all to
      get a baseline eye exam from a qualified Opthomologist. If you e-mail us
      we can give you names of doctors. We are not allowed to mention names of doctors or drugs on the BB
      as a lawsuit can result.
      I do not know if you have any eye involvement or not but that will help
      you decide your course of treatment if you do.
      You did not mention your age or local. Please e-mail jake and he can send you literature for you to
      read with lots of info in them.
      Jake has asthma and it hasn’t bothered it at all. He has had heart problems and many eye problems
      and surgeries due to graves. I can tell you, please don’t think you can leave this untreated. If
      you do, you can have many more life-threatening problems. I don’t get
      this impression from you, though. I will say that with any luck, you
      will have an easier time than the few people you see here. Not everyone has
      a bad time, at least not forever. The people you see here have mostly,
      ongoing problems, as they can attest to you. We will pray you have
      discovered this disease early-on and will be well soon!!!!
      We will await your e-mail.
      Chin up!!!! There is hope!!

      IN WARRIOR SPIRIT,
      JAN

      jake@support-group.com

      Anonymous
        Post count: 93172

        Hello,
        I’m new to this BB and would really like to know if any of you have any experience with temporary anxiety/depression with graves disease.
        I recieved the radiation 6 months ago and seem to have developed a sensitivity to both. Doeas anyone have any experience with these symtoms
        and can offer any advice?

        Anonymous
          Post count: 93172

          Hi Angela,
          Seems like thyroid and depression go hand in hand. As a matter of
          fact, depression is a common symptom of Hypothyroidism. I became
          very depressed about 1 year after RAI. I am taking antidepressants
          for the condition now. I am hoping to be off of them soon. Hope
          this helps. …Carolyn

          Anonymous
            Post count: 93172

            You are not alone..and many of us are living normal, healthy lives with Graves. I chose to take the meds, instead of radiation, and i live a happy, healthy life. No more symptoms while I’m taking Tapazol. It took a couple of weeks to kick in, however. Try to see if your life is very stressful..are you a workaholic? If so, slow down. Do you have a stressful relationship? If so, get counseling. Read everything you can. (Go to the library..call the Thyroid Society 1-800-Thyroid)). The more informed you are, the more you can take responsiblity for your healing. I have learned to pay attention to my body..and to respect what it is telling me. It’s telling me to slow down. Relax. Enjoy life more. So, my thyroid has been a good teacher. Good luck. things will get better.

            Anonymous
              Post count: 93172

              Carolyn,
              It’s such a simple e-mail but you just made a world of difference in
              my day. I don’t know of anyone in my circle of friends
              that can relate to having Graves, although i do have a wonderful endo.
              Just having someone validate that depression and thyroid go hand in
              hand really does my heart and head a world of good.

              Thank you and Happy New Year,
              Angela

              Anonymous
                Post count: 93172

                I have never posted before, but I had the RAI treatment in May and am feeling pretty good. I’ve put on a few pounds (6), but I had lost almost 10 before the treatment. I’m a little sluggish on days, especially if I don’t take my medicine at the same time every day..Does this sound normal to anyone else???

              Viewing 6 posts - 1 through 6 (of 6 total)
              • You must be logged in to reply to this topic.